Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 157–168 (Mi zvmmf1972)  

This article is cited in 3 scientific papers (total in 3 papers)

The rate of convergence of Galerkin approximations for a nonlinear thermoelasticity problem for thin plates

S. E. Zhelezovsky, G. M. Ivanov, N. P. Krivonogov

Volga Region Academy of Public Service, Saratov

Full text: PDF file (1682 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:1, 153–164

Bibliographic databases:
UDC: 519.6:539.3
MSC: Primary 74S30; Secondary 74K20, 74F05
Received: 22.05.1996
Revised: 18.04.1996

Citation: S. E. Zhelezovsky, G. M. Ivanov, N. P. Krivonogov, “The rate of convergence of Galerkin approximations for a nonlinear thermoelasticity problem for thin plates”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 157–168; Comput. Math. Math. Phys., 38:1 (1998), 153–164

Citation in format AMSBIB
\Bibitem{ZheIvaKri98}
\by S.~E.~Zhelezovsky, G.~M.~Ivanov, N.~P.~Krivonogov
\paper The rate of convergence of Galerkin approximations for a nonlinear thermoelasticity problem for thin plates
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 157--168
\mathnet{http://mi.mathnet.ru/zvmmf1972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604176}
\zmath{https://zbmath.org/?q=an:0966.74080}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 1
\pages 153--164


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1972
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Zhelezovsky, “Error estimation for the Galerkin method as applied to a nonlinear coupled shell thermoelasticity problem with a three-dimensional heat equation”, Comput. Math. Math. Phys., 45:9 (2005), 1618–1631  mathnet  mathscinet  zmath
    2. S. E. Zhelezovsky, “On the convergence of the Galerkin method for coupled thermoelasticity problems”, Comput. Math. Math. Phys., 46:8 (2006), 1387–1398  mathnet  crossref  mathscinet  elib  elib
    3. S. E. Zhelezovskii, “Stability of a three-layer operator-difference scheme for coupled thermoelasticity problems”, Num. Anal. Appl., 4:4 (2011), 281–293  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:191
    Full text:60
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021